Analytics and Data Governance: Creating a Data-Driven Culture

In this 6-week course we will explore the role of data governance in establishing a robust and successful Analytics Program within a healthcare provider organization and identify best practices for building such a program. The course is roughly divided in half: the first half focuses on data governance writ large. The second half looks at some best practices for presenting data visually and engaging people across the organization in the use of data.

This course start TBD
18-24 hours over the course of 6 weeks
Live sessions: TBD
CHIME CEUs: 18

Join Waiting List Learn More
Solving The People Problem

This 6 week course will serve people in any organization that would like to raise their emotional intelligence and increase their effectiveness with people. While people in any organizational role will benefit, the skillset learned in this course will be particularly valuable to people in leadership roles.

This course start: TBD
18-24 hours over the course of 6 weeks
Live sessions will occur: TBD
CHIME CEUs: 18

Join Waiting List Learn More
INCOGNITO: A Non-Confrontational Approach to Diversity, Equity & Inclusion Training

In this unique and engaging six-part training program, participants will watch a filmed live-presentation of an autobiographical one-man play, Incognito, written and performed by Michael Fosberg. Following each of the five play segments, Michael will unpack a variety of topics exposed by the play including: race, identity, unconscious bias, stereotypes and more. In the sixth and final lesson, Michael will cover additional ground and leave participants with a set of tools and prompts to help foster dialogue outside the platform. This story-based, personal method to Diversity, Equity and Inclusion Training allows participants more freedom to open up in a safe and non-threatening environment. 

This course start: TBD
18-24 hours over the course of 6 weeks
Live sessions will occur on: TBD

CHIME CEUs: 18

Join Waiting List Learn More
Medical Device Security Webinar Series

In this 7 webinar series learn about Medical Device Security.  Each webinar episode is 90 mins long and includes time with industry-leading experts. Join us for the entire webinar series or choose the episodes that fit your needs!

  This course start July-Sept
 Live sessions:

Episode 1 (1.5 hours) – Medical Device Cybersecurity – Thought Leaders 

Date: July 6th at 11:30 – 1:00 pm eastern 

 

Episode 2 (1.5 hour) – Aligning Healthcare Cybersecurity for Connected Medical Devices

Date: July 23rd at 1:00 – 2:30 pm eastern

 

Episode 3 (1.5 hour) – Public Private Partnerships to Secure Medical Devices

 Date: Aug 5th at 2:30 – 4:00 eastern 

 

Episode 4 (1.5 hour) – Medical Device Discovery and Monitoring Tools 

Date: Aug 17th at 11:30 – 1:00 pm eastern

 

Episode 5 (1.5 hours) – Operationalizing, Standardizing and Contextualizing. 

Date: Aug 31st at 11:00 – 12:30 pm eastern 

 

Episode 6 (1.5 hours) – Mayo Clinic – Next Gen Tools for Medical Device Cybersecurity 

Date: Sept 15th at 11:30 – 1:00 pm eastern 

 

Episode 7 (1.5 hour) – A Business Case for Next Gen Medical Device Solutions

Date: Sept 27th at 11:30 – 1:00 pm eastern 

 

 

Learn More
The Leadership Challenge

Leadership growth is a years-long journey, with opportunities along the way to accelerate our development. In this 6 week course, learn about what research can teach us and learn to apply those lessons to your own growth. Become the leader you aspire to be through the research, ongoing feedback and working with your peers.

This course start TBD
18-24 hours over the course of 6 weeks
Live sessions will occur TBD
CHIME CEUs: 18

Join Waiting List Learn More
Nobody Wants to Talk About It: Tools to Foster Constructive Dialogue Around Diversity, Equity, and Inclusion

For the past fifteen years, Michael Fosberg has performed an autobiographical one-man play at middle & high schools, colleges, corporations, government agencies and community organizations across the country, using his “life story” as a catalyst to provoke meaning dialogue around issues of Diversity, Equity and Inclusion. Over the years he discovered seven tools which can help us all have more meaningful authentic dialogue around issues of race and identity. In this 6 week course, Michael will lay out those tools and help learners take a deep dive into how to utilize these in their everyday lives.

This course start: TBD - Join our Waitlist!
18-24 hours over the course of 6 weeks
Live sessions will occur on: TBD

CHIME CEUs: 18

Join Waiting List Learn More